Ezy Pharmacy

MAXIGESIC PAIN RELIEF 100s

$29.99 $39.99
MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals.

MAXIGESIC was developed as a better alternative for pain relief than other combination painkiller products, particularly those containing codeine, and as a better, faster¹ form of pain relief to Paracetamol and Ibuprofen; the two most common pain relief medications in New Zealand.
 
MAXIGESIC provides temporary relief for a wide range of pain including:
  • Headache
  • Migraine headache
  • Tension headache
  • Muscular pain
  • Back pain
  • Period Pain
  • Arthritis
  • Rheumatic pain
  • Toothache
  • Pain from dental procedures
  • Aches and pain associated with cold and flu
  • Sinus pain
  • Sore throat
  • Tennis elbow

MAXIGESIC also reduces fever and inflammation.

 

Ingredients

Paracetamol 500mg

Ibuprofen 150mg

Recently viewed